# SDR DALA2016121609950

- Difficulty date: November 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 46,039 hours, 32,204 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Condition: Overheated
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE F/A REPORTED A LOUD BANG FOLLOWED BY WHITE SMOKE WITH AN ELECTRICAL ODOR NEAR EXIT ROW 19. MAINTENANCE FOUND THAT THE UPPER BEACON POWER SUPPLY HAD OVERHEATED AND THAT THE WIRE HARNESS GOING TO THE BEACON WAS DISCOLORED. THE POWER SUPPLY, WIRE HARNESS, AND UPPER BEACON WERE ALL REPLACED PER AMM. COMPLIED WITH NO GO ODI PREVENTION PROGRAM. ALL CHECKS OKAY.
